# SDR ABXA060300

- Difficulty date: November 27, 2006
- Submitted: November 28, 2006
- Operation: Air carrier
- Aircraft: N775AX
- Make and model: Boeing 767281
- Aircraft serial: 22790
- Aircraft time: 48,174 hours, 37,315 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE SLIDE WOULD NOT ARM.  CHECKED RAILS AND HANDLE FOR OBSTRUCTIONS, NONE FOUND.  OPERATED DOOR AND SLIDE, OPS CHECKED GOOD.
